Currently browsing: Items authored or edited by Christian Huck

7 items in this list.
Generated on Wed Jun 12 03:58:37 2024 BST.

Jump to:

B | H

BTo Top

Baake, Michael and Huck, Christian (2007). Discrete tomography of Penrose model sets. Philosophical Magazine, 87(18-21) pp. 2839–2846.

HTo Top

Huck, Christian (2009). On the existence of U-polygons of class c≥4 in planar point sets. Discrete Mathematics, 309(16) pp. 4977–4981.

Huck, Christian (2009). Uniqueness in discrete tomography of Delone sets with long-range order. Discrete and Computational Geometry, 42(4) pp. 740–758.

Huck, Christian (2009). A note on coincidence isometries of modules in Euclidean space. Zeitschrift für Kristallographie, 224(7) pp. 341–344.

Huck, C. (2009). A note on affinely regular polygons. European Journal of Combinatorics, 30(2) p. 387.

Huck, C. (2009). Discrete tomography of icosahedral model sets. Acta Crystallographica Section A: Foundations of Crystallography, 65(3) pp. 240–248.

Huck, Christian (2008). Discrete tomography of F-type icosahedral model sets. Zeitschrift für Kristallographie, 223(11-12) pp. 757–760.


Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0